Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? Girlnterrupted78

Posted by SLS on August 21, 2009, at 11:23:40

In reply to Re: First time Parnate -- common side effects? SLS, posted by Girlnterrupted78 on August 21, 2009, at 10:37:42

Hi.

> Just another question about Parnate: Did you feel physically weak and sleepy the whole day? I feel I can't exercise without feeling weak and tired. Not sure if this is normal.

Obviously, it is normal for you!

People react so differently to psychotropic drugs.

I found Parnate to be more stimulating than sedating or fatiguing. My workouts were just as productive, if not more so, when taking Parnate. There was no hint of asthenia.

How long have you been taking Parnate? I hope that these side effects will lessen over time.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913323.html